# SDR AALA201701159020

- Difficulty date: January 11, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347904600500
- Condition: Corroded
- Location: Frame 75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT -Y2462 AND FRAME 75A.  REPLACED THE FLOORBEAM IAW SRM 53-41-14, SRM 51-21-11, AND SRM 51-75-12.
